Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have GERD and high Cholesterol. Taking Rabekind and Lipikind. Any side effects?

Hi, i am having GERD problem for last 4-5 months. i have tried a lot of medicines to no avail. I have high cholestrol as well. My doctor has put me on rabekind dsr and lipikind -10mg. My question is a) Is it safe to take both medicined together? b) Side effects of these medicines c) I am feeling fatigued and chest seems congested. Is it ok to have these symptoms, how can these be avoided
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  245
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Hi there is no potential interaction between these two medications.
major side effect of lipikind is elevated liver enzymes and muscle pains, do get your liver enzymes checked frequently.
little bit of fatigue and flu like chest congestion can also occur with lipikind, although it is not very common or serious and should settle down in 2-3 days, if not please consult your doctor.
Answered: Thu, 21 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor